Knotted projections of planar graphs

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper we describe a regular projection of a planar graph that is achieved only by knotted embeddings in 3-space. We also give conditions under which any regular projection of such graphs can be achieved by unknotted embeddings.

Original languageEnglish
Pages (from-to)3575-3579
Number of pages5
JournalProceedings of the American Mathematical Society
Volume123
Issue number11
DOIs
Publication statusPublished - 1995
Externally publishedYes

Fingerprint

Planar graph
Projection
Graph in graph theory

Keywords

  • Knot
  • Planar graph
  • Regular projection

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Knotted projections of planar graphs. / Taniyama, Kouki.

In: Proceedings of the American Mathematical Society, Vol. 123, No. 11, 1995, p. 3575-3579.

Research output: Contribution to journalArticle

@article{866ef0627de24d70ad6575e12514dbf9,
title = "Knotted projections of planar graphs",
abstract = "In this paper we describe a regular projection of a planar graph that is achieved only by knotted embeddings in 3-space. We also give conditions under which any regular projection of such graphs can be achieved by unknotted embeddings.",
keywords = "Knot, Planar graph, Regular projection",
author = "Kouki Taniyama",
year = "1995",
doi = "10.1090/S0002-9939-1995-1301531-0",
language = "English",
volume = "123",
pages = "3575--3579",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "11",

}

TY - JOUR

T1 - Knotted projections of planar graphs

AU - Taniyama, Kouki

PY - 1995

Y1 - 1995

N2 - In this paper we describe a regular projection of a planar graph that is achieved only by knotted embeddings in 3-space. We also give conditions under which any regular projection of such graphs can be achieved by unknotted embeddings.

AB - In this paper we describe a regular projection of a planar graph that is achieved only by knotted embeddings in 3-space. We also give conditions under which any regular projection of such graphs can be achieved by unknotted embeddings.

KW - Knot

KW - Planar graph

KW - Regular projection

UR - http://www.scopus.com/inward/record.url?scp=21844521943&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21844521943&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1995-1301531-0

DO - 10.1090/S0002-9939-1995-1301531-0

M3 - Article

AN - SCOPUS:21844521943

VL - 123

SP - 3575

EP - 3579

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 11

ER -